Axiomatic definition of the topological entropy on the interval

Lluís Alsedà, Sergiǐ Kolyada, Jaume Llibre, L'ubomír Snoha

Research output: Contribution to journalArticleResearchpeer-review

4 Citations (Scopus)

Abstract

The aim of this paper is to give an axiomatic definition of the topological entropy for continuous interval maps and, in such a way, to shed some more light on the importance of the different properties of the topological entropy in this setting. We give two closely related axiomatic definitions of topological entropy and an axiomatic characterization of the topological chaos.
Original languageEnglish
Pages (from-to)113-132
JournalAequationes Mathematicae
Volume65
Issue number1-2
DOIs
Publication statusPublished - 1 Jan 2003

Keywords

  • Axiomatic definition
  • Chaos
  • Factor
  • Interval maps
  • Iterate
  • Iterative root
  • Lower semicontinuity
  • Pouring water
  • Semiconjugacy
  • Topological entropy

Fingerprint Dive into the research topics of 'Axiomatic definition of the topological entropy on the interval'. Together they form a unique fingerprint.

Cite this